EconPapers    
Economics at your fingertips  
 

How to Extend a Model of Probabilistic Choice from Binary Choices to Choices among More Than Two Alternatives

Pavlo R. Blavatskyy

No 426, IEW - Working Papers from Institute for Empirical Research in Economics - University of Zurich

Abstract: This note presents an algorithm that extends a binary choice model to choice among multiple alternatives. Both neoclassical microeconomic theory and Luce choice model are consistent with the proposed algorithm. The algorithm is compatible with several empirical findings (asymmetric dominance and attraction effects) that cannot be explained within standard models.

Keywords: Probabilistic choice; binary choice; multiple alternatives (search for similar items in EconPapers)
JEL-codes: C44 D11 D70 D81 (search for similar items in EconPapers)
Date: 2009-09
New Economics Papers: this item is included in nep-cbe, nep-dcm and nep-upt
References: Add references at CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
https://www.zora.uzh.ch/id/eprint/51878/1/iewwp426.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:zur:iewwpx:426

Access Statistics for this paper

More papers in IEW - Working Papers from Institute for Empirical Research in Economics - University of Zurich
Bibliographic data for series maintained by Severin Oswald ().

 
Page updated 2025-03-20
Handle: RePEc:zur:iewwpx:426